MAUDE Adverse Event Report: ORTHOFIX INC. FIREBIRD SPINE FIXATION SYSTEM; FIREBIRD TOP-LOADING BODY

ORTHOFIX INC. FIREBIRD SPINE FIXATION SYSTEM; FIREBIRD TOP-LOADING BODY
Model Number 44-2101
Health Effect - Clinical Codes Fall (1848); Pain (1994)
Date of Event 05/26/2017
Type of Reportable Event Malfunction
Event or Problem Description
Information provided states that patient with lumbar arthrodesis underwent successful surgery.Two weeks post-op the patient fell and began experiencing pain.X-rays revealed that the top-loading body had pulled off of the pedical screw requiring a revision surgery.

Brand Name
FIREBIRD SPINE FIXATION SYSTEM
Common Device Name
FIREBIRD TOP-LOADING BODY
Manufacturer (Section D)
ORTHOFIX INC.
3451 plano parkway
lewisville TX 75056
MDR Report Key6713944
Report Number2183449-2017-00019
Device Sequence Number210750
Product Code MNH
UDI-Device Identifier18257200009718
UDI-Public18257200009718
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K994217
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number44-2101
Device Lot NumberS176
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2017
Initial Report FDA Received Date07/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR